# SDR QXEA2022042500175

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 13,816 hours, 8,190 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Vibrates
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE 2 VIBRATION REACHED 4.0 IN CLIMB.  THE THRUST REDUCTION DID NOT CLEAR INDICATION, DESCENDING 2000 FT PER QRH DID CLEAR AMBER AT 3.5.  AT DISPATCH DIRECTION, DIVERTED FOR INSPECTION.  VIBRATION DID NOT EXCEED 4.0. REMOVED FROM SERVICE. C/W GE LMM TASK IC 72-00-00-810-803 & MCN E770001-01 ISSUE 4. DETERMINED TO BE ABNORMAL VIBRATION C/W IEVMBIT, NO FAULTS NOTED. VIBRATION IS NOT INTERMITTENT C/W INSPECTION FOR FOD & BLADE STIFFNESS, NO DEFECTS NOTED. #2 ENG REQUIRES ACCOMPLISHMENT OF FAN VIBRATION TROUBLESHOOTING PER E175 MP E/C E175-72-00-00-QE02 WITHIN 50 FH.  REFER TO MCN E770001-01 ISSUE 04 STEP 5.C.(1).
